# SDR WRNA201300009

- Difficulty date: April 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N952AR
- Make and model: Doug MD-11F
- Aircraft serial: 48497
- Aircraft time: 63,520 hours, 16,524 cycles
- Engine: Pwa PW4460
- Engine time: 58,342 hours, 14,703 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 70R073
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, J, A

## Discrepancy

NR 1 ENGINE OIL QTY LOW, TEMP AND PRESSURE NORMAL.  DURING CLIMBOUT FROM MIA TO LIM.  PILOTS NOTICED NR 1 ENGINE HAD LOSS OIL QUANTITY WITH TEMP AND PRESSURE NORMAL.  CREW FOLLOWED SHUTDOWN PROCEDURES FOR NR 1 ENGINE, DUMPED 27000KGS FUEL, AND RETURNED TO MIA WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED DE-OILER DRIVE CARBON SEAL THAT WAS FOUND BROKEN PER PW EM 72-06-61.  PERFORMED IDLE RUN GROUND TEST ON NR 3 ENGINE PER AMM 71-02-03.  NO LEAKS NOTED AT THIS TIME.  NR 3 ENGINE IS ON OIL CONSUMPTION WATCH CURRENTLY WITH A FLIGHT TO BOGATA WITHOUT INCIDENT.
